# SDR DXTA2025052703615

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- Aircraft time: 4,142 hours, 2,717 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR POSITION & WARNING: SELECTING LANDING GEAR DOWN, WE RECEIVED A GEAR DISAGREE L R N AND THE ICAS ON THE MFD SHOWED 3 AMBER UP INSTEAD OF 3 GREEN.  WE RAN THE DISAGREE CHECKLIST WHICH BROUGHT US TO LANDING GEAR WILL NOT EXTEND CHECKLIST.  STEP 2 IS: PULL THE LANDING GEAR BLOWDOWN HANDLE, BUT WHEN WE PULLED IT, IT WAS ALREADY PULLED.  WE CONTINUED WITH IF GEAR FAILS TO EXTEND AND PULLED THE MAIN GEAR UPLOCK AND THE NOSE GEAR D RING. AFTER CONFIRMING THREE GREEN WE CONTINUED TO LAND.  AFTER SHUTDOWN, WE CHECKED THE GEAR BLOW DOWN NITROGEN BOTTLE IN THE NOSE COMPARTMENT AND IT STILL SHOWED APPROX. 1850 PSI. CORRECTIVE ACTION: REMOVED LANDING GEAR HANDLE MODULE.  VERIFIED HIGH RESISTANCE FROM PIN 4Â¿>6 OF AS COMPARED TO PINS 1Â¿>3 AND PINS 16Â¿>18. SPOKE WITH TEXTRON SUPPORT, BEN. HIS RECOMMENDATION IS TO REPLACE MODULE.  STAGED JACKS UNDER AIRCRAFT.  REF. CE680A MM 32-30-30 & 07-10-10. REPLACED LANDING GEAR MODULE HANDLE WITH AN OVERHAULED ONE WITH A NEW KNOB.  OPS CHECKS GOOD.  REF. CE680A MM 32-30-30.  PERFORMED SEVERAL GEARS SWINGS WITH NO DISCREPANCIES NOTED.  REMOVED JACKS.  REF. CE680A MM 32-00-00 & 07-10-10.  HANDLE MODULE: REMOVED P/N: H218B (9912750-2) S/N: 00800  INSTALLED P/N: H218B (9912750-2) S/N: 00593 KNOB REMOVED/INSTALLED P/N: 8718107-21
